Cost Sharing: The Nondifferentiable Case

Authors: 
Ori Haimanko
Abstract: 

We show existence and uniqueness of cost allocating mechanisms, satisfying standard axioms, on three classes of cost functions with major nondifferentiabilities. Two of the classes consist of nondecreasing convex functions, which exhibit either increasing or constant costs to scale. The third is the space of piecewise linear cost functions.

Date: 
September, 1999
Published in: 
Journal of Mathematical Economics 35 (2001), 445-462.
Number: 
205